MathSciNet Relay Station
MathSciNet bibliographic data
MR890631 (88k:35130) 35L67
Majda, Andrew; Thomann, Enrique Multidimensional shock fronts for second order wave equations. Comm. Partial Differential Equations 12 (1987), no. 7, 777–828.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement